# SDR CALA0001534

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED AT STA 1030 - 1309.  FLOOR PANELS WERE REMOVED TO GAIN ACCESS.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 47.  THE FLOOR PANELS WERE REINSTALLED AND SEALED IAW ECRA 5100-01844.
